# SDR FDEA201511163641

- Difficulty date: November 16, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT CABIN SEAT TRACK STATION 1228, X= -47.  EXISTING REPAIR EVALUATED & FOUND CROWN AREA DAMAGED.  CABIN SEAT TRACK AT STATION 1209 - 1248, X= -47 CARRIED OUT REPAIR IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1, EO 1-5100-7-5001 B6 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
